Jump to content
helplinedonate
  • Announcements

    • ForumAdmin

      Frequently Asked Questions - Step by step guides

      Do you need assistance registering, logging in, posting, etc? Please visit the all new Frequently Asked Question Forum for step-by-step guides. Click the link below to access these helpful guides. Frequently Asked Questions
    • ForumAdmin

      Recursos Nuevos en Español

      http://www.parkinson.org/ayuda   http://www.parkinson.org/espanol    
    • ForumAdmin

      Línea de Ayuda 1-800-473-4636

      Línea de Ayuda 1-800-473-4636   ¿Qué es la línea de ayuda 1-800-4PD-INFO (473-4636) de la Fundación Nacional de Parkinson? Es un número de teléfono gratuito que ayuda a las personas con la enfermedad de Parkinson, sus familiares, amigos y profesionales de salud, a solucionar diferentes inquietudes.   La línea de ayuda ofrece: Información actualizada Apoyo emocional Referidos a profesionales de salud Recursos comunitarios Amplia variedad de publicaciones gratis    

Search the Community

Showing results for tags 'uti worsens pd symptoms'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Forum Information
    • Discussion Corner Announcements
    • PF Forum Member Service Center
    • Frequently Asked Questions - How Do I...???
  • Medical Questions
    • Ask The Doctor
    • Ask The Surgical Team
    • Ask about Nutrition
    • Ask the Pharmacist
    • Pregúntele al Médico
    • Talk To A Speech Clinician
  • Unmoderated Discussion
    • Open Forum
    • Newly Diagnosed
    • Caregivers Forum
    • Young Onset Forum
    • DBS Forum

Found 1 result

  1. Anamnestic Response

    Hello, Dr. Okun. I developed a UTI over the past weekend. I saw my PCP on Monday and was given antibiotics. Tuesday afternoon, I developed a gait disturbance I've never experienced. My left foot was landing in a way that caused my foot to twist in my shoe and was landing more heavily than usual. Since the UTI symptoms began, my caregivers and I had noticed that my face was more lopsided than usual. I called my PCP's office and the on-call nurse said I should call 911 and be evaluated for a stroke. In the ER, a CT scan ruled out a stroke. The doctor talked to a neurologist (not my MDS). She said I was experiencing an anamnestic response. The stress of the UTI had affected my PD and created/exacerbated the symptoms I was experiencing. My question is, are the gait and facial changes likely to be permanent? My gait is still off after 4 days of antibiotics. Also, is anamnestic response the correct term to describe my experience? As always, thank you for your time.
×